Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Euclidean Gibbs measures on loop lattices: Existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2004)
ANNALS OF PROBABILITY 32(1A): 153-190.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618800
Uniqueness problem for quantum lattice systems with compact spins
Albeverio S, Kondratiev Y, Minlos RA, Shchepan'uk GV (2000)
LETTERS IN MATHEMATICAL PHYSICS 52(3): 185-195.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627421
Ergodicity for the stochastic dynamics of quasi-invariant measures with applications to Gibbs states
Albeverio S, Kondratiev Y, Röckner M (1997)
JOURNAL OF FUNCTIONAL ANALYSIS 149(2): 415-&.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Gibbs states"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung